# SDR ASAA2013070895506

- Difficulty date: July 8, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 17,124 hours, 5,168 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT, BOTH PACK LIGHTS AND ALL 3 ZONE TEMP LIGHTS ARE ILLUMINATED.  APU IS RUNNING AND SUPPLYING BLEED AIR.  ACFT GROUNDED.  FOUND CIRCUIT BREAKER HOT AND TRIPPED.  INSPECTED BREAKER AREA, NO DEFECT NOTED.  RESET CIRCUIT BREAKER IAW AMM 20-60-01. PFM DC SYS TEST IAW AMM 24-31-00.  NO DEFECT NOTED CIRCUIT BREAKER REARMED IN.  ACFT OK FOR SERVICE.
